Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

A little help ladies please!

so ladies i asked this question last wk and im still having camps not bad just where i feel them n my stomach and now ribs i dont have to use bathroom and i havent started my period i have 5days left n it will b a month when i removed my iud my left boob hurts a lil bit soo could anybody guess at whats going on i cant tak a prg test till the 20th of this month that will be our 2wk mark. Thanks =)

Answer Question
 
kolbysmama20

Asked by kolbysmama20 at 9:29 AM on Apr. 12, 2011 in Health

Level 10 (451 Credits)
Answers (4)
  • I imagine a fair amount of cramping is to be expected after having the iud removed anyway but if you are inquiring if you are pregnant 0or not only a test will tell for sure but iud is hormonal so coming off those could cause all kinds of issues with cramping etc.
    rhonda111787

    Answer by rhonda111787 at 9:34 AM on Apr. 12, 2011

  • I have no idea, but you should talk to your dr just to let them know what is going on.
    KTMOM

    Answer by KTMOM at 9:51 AM on Apr. 12, 2011

  • Ask your doctor. I have no clue.
    KateShesGreat3

    Answer by KateShesGreat3 at 10:19 AM on Apr. 12, 2011

  • not sure but good luck!!!!!!!
    hfaddis

    Answer by hfaddis at 2:46 PM on Apr. 14, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.